Rank one case of Dwork's conjecture, by Daqing Wan
This paper proves the general rank one case of
Dwork's conjecture over the affine space. It
generalizes and improves the method of the
preprint 141 "Dwork's conjecture on unit root
zeta functions" (Ann. Math., 150(1999), 867-929).
In addition, explicit information about the zeros
and poles (along the Gouvea-Mazur conjecture
direction) for the unit root zeta function is
obtained. The paper is to appear in JAMS.
Daqing Wan <firstname.lastname@example.org>